Generalized ordered spaces with capacities

H. R. Bennett, D. J. Lutzer

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We show that any GO-space having a capacity in the sense of Sčepin has a Gδ-diagonal and is perfect. In addition, such a space has a σ-discrete dense subset and a dense metrizable subspace, and any GO-space having a capacity and a point-countable base (or having a σ-discrete dense subset and a point-countable base) is metrizable.

Original languageEnglish
Pages (from-to)11-19
Number of pages9
JournalPacific Journal of Mathematics
Volume112
Issue number1
DOIs
StatePublished - May 1984

Fingerprint Dive into the research topics of 'Generalized ordered spaces with capacities'. Together they form a unique fingerprint.

Cite this